# SDR CHQA200900216

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 16,157 hours, 13,347 cycles
- Engine: Allsn AE3007A
- Engine time: 16,157 hours, 1,347 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22270100001
- Part serial: 457
- Condition: Deteriorated
- Location: Landing Gear
- Part time: 16,157 hours, 13,347 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN A POSITIVE RATE OF CLIMB WAS ESTABLISHED, THE GEAR HANDLE WAS SELECTED TO THE UP POSITION, AND AFTER A FEW SECONDS THE CREW RECEIVED A RED GEAR DOWN INDICATION AND MASTER WARNING ON EICAS OF LG/DISAGREE.  THE QRH WAS FOLLOWED AND THE AIRCRAFT RETURNED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR SOLENOID VALVE AND PERFORMED GEAR SWINGS WITH NO FURTHER DEFECTS NOTED.
